Viewer Comments: Temporomandibular Joint (TMJ) Syndrome - Symptoms

Patient Comments & Reviews

The eMedicineHealth doctors ask about Temporomandibular Joint (TMJ) Syndrome:

Temporomandibular Joint (TMJ) Syndrome - Symptoms

What were the symptoms of your TMJ syndrome?

Anonymously share your comment to help others.Patient Discussions FAQs

Comment from: shirley, 65-74 Female Published: October 28

My son, 40, has been sleeping with a C-Pap machine for 5 years because of Sleep Apnea and now seems to have developed TMJ. He had been experiencing neck, shoulder pain and a popping jaw. Now he is in terrible pain and on pain medications. He is seeing a dental TMJ expert and will have to use a mouth piece to try and relieve the inflammation. He may need surgery. Seems the C-Pap machine might have caused the problem. I wondered if anyone else on a C-Pap was also having TMJ problems.

Must Read Articles Related to Temporomandibular Joint (TMJ) Syndrome

Pain Medications
Pain Medications The effects of pain medication are different for each person. Pain also varies in tolerance as well from person to person. There are several different pain medi...learn more >>
Sleep: Understanding the Basics
Sleep: Understanding the Basics Sleep is defined as a state of unconsciousness from which a person can be aroused. In this state, the brain is relatively more responsive to internal stimuli th...learn more >>

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Pill Finder Tool

Need help identifying pills and medications?
Use the pill identifier tool on RxList.

Patient Comments & Reviews

The eMedicineHealth doctors ask about Temporomandibular Joint (TMJ) Syndrome:

Temporomandibular Joint (TMJ) Syndrome - Treatments

What treatment was effective for your TMJ?

Temporomandibular Joint Syndrome - Causes

What was the cause of your temporomandibular joint (TMJ) syndrome?



Viewer Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on eMedicineHealth. The opinions expressed in the comments section are of the author and the author alone. eMedicineHealth does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.






Medical Dictionary